# SDR 2006RC02001

- Difficulty date: October 12, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 17,006 hours
- Engine: Pwa PT6A42
- Propeller: Hartzl HCB3TN3
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 9744001967
- Condition: Cracked
- Location: Fuselage
- Part time: 18,354 hours, 25,204 cycles
- Component: Aft Bulkhead, Beech, B200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) PRESSURIZATION ERRATIC IN THE AIR.  THE AIRCRAFT WAS TESTED ON THE GROUND AND LEAK WAS DETECTED WITH A 6 INCH CRACK LT OF THE OUTFLOW VALVE.  A REPAIR DESIGN WAS CARRIED OUT.
